# SDR HEEA084905

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,144 hours
- System (JASC): 2200 · Auto Flight System
- Part: Bearing
- Condition: Worn
- Location: Rod End
- Component: Rod End
- Component part number: 7640305117042
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 YAW ACTUATOR ROD END HAS A WORN BEARING. SCRAPPED DUE TO CORROSION.
